# SDR KCSA202210131131

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26408
- Aircraft time: 93,855 hours, 16,491 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Web
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB ELEVATOR IB CLOSE OUT RIB WORN
